# SDR HEEA0016854

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER DOES NOT TRANSMIT OR RECEIVE.   PERFORMED PRELIMINARY INSPECTION, FOUND C195 AND ASSOCIATED CIRCUITS SEVERELY BURNT.
